Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 28 of 32 found articles
 
 
  The method of moments for multivariate random sums in the Poisson-Skew-Normal case
 
 
Title: The method of moments for multivariate random sums in the Poisson-Skew-Normal case
Author: Javed, Farrukh
Loperfido, Nicola
Mazur, Stepan
Appeared in: Statistics & probability letters
Paging: Volume 219 () nr. C pages p.
Year: 2025
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 28 of 32 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands